Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 913691, 10 pages
http://dx.doi.org/10.1155/2014/913691
Research Article

A Jacobi-Collocation Method for Second Kind Volterra Integral Equations with a Smooth Kernel

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 28 May 2014; Revised 2 July 2014; Accepted 2 July 2014; Published 17 July 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 Hongfeng Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongfeng Guo, Haotao Cai, and Xin Zhang, “A Jacobi-Collocation Method for Second Kind Volterra Integral Equations with a Smooth Kernel,” Abstract and Applied Analysis, vol. 2014, Article ID 913691, 10 pages, 2014. https://doi.org/10.1155/2014/913691.